# SDR SCNA202405207240

- Difficulty date: May 13, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30637
- Aircraft time: 71,126 hours, 25,387 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bumper
- Part number: UNKNOWN
- Condition: Broken
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE BUMPER PART BROKE OFF SLIDE BUMPER.   (OPEN)
